Mathematical Research Letters

Volume 13 (2006)

Number 1

Contact homology and homotopy groups of the space of contact structures

Pages: 71 – 85

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n1.a6

Author

Frédéric Bourgeois (Université Libre de Bruxelles)

Abstract

Using contact homology, we reobtain some recent results of Geiges and Gonzalo about the fundamental group of the space of contact structures on some 3-manifolds. We show that our techniques can be used to study higher-dimensional contact manifolds and higher order homotopy groups.

Full Text (PDF format)